# SDR SWAA2024080211121

- Difficulty date: July 10, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES ARE CHAFED BS757 BETWEEN S-21R AND S-22R<[01] REPAIRED CHAFFED WIRES AT BS757 BETWEEN S-21R AND S-22R PER SWPM 20-30-12.   FUNCTIONAL CHECK OF EMERGENCY LIGHTS TO BE PERFORMED ON CCN TTG8Q00U2CNM;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
